# SDR SWAA2018032720759

- Difficulty date: February 17, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A948534
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT RIGHT BULKHEAD SUPPORT CORRODED AT BS 500D.  R & R THE SUPPORT ANGLE IAW SRM & DWG.
